MAUDE Adverse Event Report: ASAHI INTECC SASUKE; MICROCATHETER

ASAHI INTECC SASUKE; MICROCATHETER
Catalog Number SA145-33N
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/20/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Last week i had an issue with the sasuke microcatheter.We had some difficulty taking the catheter out once the side wire was delivered.After coming out, we realized on fluoroscopy that part of the catheter tip was dislodged and remained in the main vessel wire.After we completed the pci, the piece of the catheter had advanced more into distal lad.We then decided to wire a distal branch of the lad and we pushed this piece down.During a pci of the lad -use of sasuke dual lumen catheter.Upon removal of the sasuke noticed distal tip broke off, still in patient, md pushed it further down lad and left it.
 
Event or Problem Description
 
Event or Problem Description
Last week i had an issue with the sasuke microcatheter.We had some difficulty taking the catheter out once the side wire was delivered.After coming out, we realized on fluoroscopy that part of the catheter tip was dislodged and remained in the main vessel wire.After we completed the pci, the piece of the catheter had advanced more into distal lad.We then decided to wire a distal branch of the lad and we pushed this piece down.During a pci of the lad -use of sasuke dual lumen catheter.Upon removal of the sasuke -noticed distal tip broke off, still in patient, md pushed it further down lad and left it.

Brand Name
SASUKE
Common Device Name
MICROCATHETER
Manufacturer (Section D)
ASAHI INTECC
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
MDR Report Key13489022
Report Number3004718255-2022-00250
Device Sequence Number5247572
Product Code DQY
UDI-Device Identifier24547327120191
UDI-Public(01)24547327120191(17)240430(10)210504F041
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/08/2022
Report Date (Section F) 02/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Catalogue NumberSA145-33N
Device Lot Number210504F041
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/24/2022
Device Age8 MO
Event Location Hospital
Date Report to Manufacturer02/08/2022
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/08/2022
Supplement Report FDA Received Date03/04/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA02/08/2022